# SDR USAA20110321BA024

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Deactivated
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CDG - DURING THE DAILY CHECK, WHILE PERFORMING A DOOR ASSIST BOTTLE PRESSURE CHECK FOR THE R2 DOOR, FOUND THE R2 DOOR WITH A SAFETY PIN INSTALLED INTO THE PERCUSSION HOUSING, PREVENTING OPERATION OF THE DOOR ASSIST/DAMPER ASSEMBLY.  MAINTENANCE REMOVED THE SAFETY PIN FROM THE R2 DOOR DAMPER AND EMERGENCY OPERATING CYLINDER.
